# SDR K11A2025032000304

- Difficulty date: March 20, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N337CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 25173
- Aircraft time: 56,673 hours, 40,540 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6732127250
- Condition: Inoperative
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROBLEM DESCRIPTION: LEFT PACK TRIP OFF IN FLIGHT. UNABLE TO HOLD PRESSURIZATION AT FL 320, FL 270, FL 240 OR FL 210 UNTIL FL140. THERE WAS SOME PRESSURIZATION, AND THE CABIN ALTITUDE FINALLY WENT DOWN FROM 10000 FEET. REMOVED AND REPLACED 250 DEG TEMP SENSOR IAW B737 AMM 21-61-51. PERFORMED TEST OF DUCT OVERHEAT SWITCH, OPS CHECK GOOD. OPS CHECK IAW B737 AMM
21-00-00, NO DEFECTS NOTED.
